Arrangement of uniaxial regular gear mechanisms according to combinatorial schemes
Doklady Akademii Nauk, Tome 184 (1969) no. 5, pp. 1065-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_5_a12,
author = {M. S. Rozovskii},
title = {Arrangement of uniaxial regular gear mechanisms according to combinatorial schemes},
journal = {Doklady Akademii Nauk},
pages = {1065--1068},
year = {1969},
volume = {184},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a12/}
}
M. S. Rozovskii. Arrangement of uniaxial regular gear mechanisms according to combinatorial schemes. Doklady Akademii Nauk, Tome 184 (1969) no. 5, pp. 1065-1068. http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a12/